Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 8, NWS San Diego, CA

April 3, 2024Orange County, California

NWS San Diego, CA issued this beach hazards statement at Apr 3, 2024, 1:22 PM PDT for Orange County, California. It took effect at Apr 5, 2024, 2:00 AM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2024, 1:22 PM PDT (20:22 UTC)
In effect from
Apr 5, 2024, 2:00 AM PDT
Expired
Apr 6, 2024, 8:00 AM PDT
In force
30 hr
Issued by
NWS San Diego, CA

County Orange County, CA

The radar

The Santa Ana Mts radar (KSOX), 20 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2026 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WHUS46 KSGX 032022
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
122 PM PDT Wed Apr 3 2024

CAZ043-040615-
/O.NEW.KSGX.SU.Y.0011.240405T0900Z-240406T0300Z/
San Diego County Coastal Areas-
122 PM PDT Wed Apr 3 2024

...HIGH SURF ADVISORY IN EFFECT FROM 2 AM TO 8 PM PDT FRIDAY...

* WHAT...Large breaking waves of 6 to 8 feet.

* WHERE...San Diego County Coastal Areas.

* WHEN...From 2 AM to 8 PM PDT Friday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west-facing
  beaches and will peak early Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-040615-
/O.NEW.KSGX.BH.S.0008.240405T0900Z-240406T0300Z/
Orange County Coastal Areas-
122 PM PDT Wed Apr 3 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH FRIDAY EVENING...

* WHAT...Breaking waves of 4 to 6 feet expected.

* WHERE...Orange County Coastal Areas.

* WHEN...From late Thursday night through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak early Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
8 follow-up statements
725 
WHUS46 KSGX 040434
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
934 PM PDT Wed Apr 3 2024

CAZ043-041300-
/O.CON.KSGX.SU.Y.0011.240405T0900Z-240406T0300Z/
San Diego County Coastal Areas-
934 PM PDT Wed Apr 3 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT
FRIDAY...

* WHAT...Large breaking waves of 6 to 8 feet.

* WHERE...San Diego County Coastal Areas.

* WHEN...From 2 AM to 8 PM PDT Friday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west- 
  facing beaches and will peak early Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-041300-
/O.CON.KSGX.BH.S.0008.240405T0900Z-240406T0300Z/
Orange County Coastal Areas-
934 PM PDT Wed Apr 3 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE THURSDAY
NIGHT THROUGH FRIDAY EVENING...

* WHAT...Breaking waves of 4 to 6 feet expected.

* WHERE...Orange County Coastal Areas.

* WHEN...From late Thursday night through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak early Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

EA
563 
WHUS46 KSGX 040823
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
123 AM PDT Thu Apr 4 2024

CAZ043-042130-
/O.EXT.KSGX.SU.Y.0011.240405T0900Z-240406T1900Z/
San Diego County Coastal Areas-
123 AM PDT Thu Apr 4 2024

...HIGH SURF ADVISORY NOW IN EFFECT FROM 2 AM FRIDAY TO NOON PDT 
SATURDAY...

* WHAT...Large breaking waves up to 8 feet.

* WHERE...San Diego County beaches.

* WHEN...From 2 AM Friday to noon Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west-
  facing beaches and will peak Friday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-042130-
/O.EXT.KSGX.BH.S.0008.240405T0900Z-240406T1500Z/
Orange County Coastal Areas-
123 AM PDT Thu Apr 4 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT FFROM 2 AM FRIDAY TO 8 
AM PDT SATURDAY...

* WHAT...Breaking waves of 4 to 6 feet with sets to 7 feet.

* WHERE...Orange County beaches.

* WHEN...From 2 AM Friday to 8 AM Saturday. 

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak Friday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
651 
WHUS46 KSGX 040917 AAA
CFWSGX

Coastal Hazard Message...UPDATED
National Weather Service San Diego CA
217 AM PDT Thu Apr 4 2024

CAZ043-042130-
/O.CON.KSGX.SU.Y.0011.240405T0900Z-240406T1900Z/
San Diego County Coastal Areas-
217 AM PDT Thu Apr 4 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO NOON
PDT SATURDAY...

* WHAT...Large breaking waves up to 8 feet.

* WHERE...San Diego County beaches.

* WHEN...From 2 AM Friday to noon Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west-
  facing beaches and will peak Friday evening. There is a slight
  chance of lightning strikes Friday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-042130-
/O.CON.KSGX.BH.S.0008.240405T0900Z-240406T1500Z/
Orange County Coastal Areas-
217 AM PDT Thu Apr 4 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH SATURDAY MORNING...

* WHAT...Breaking waves of 4 to 6 feet with sets to 7 feet.

* WHERE...Orange County beaches.

* WHEN...From 2 AM Friday to 8 AM Saturday.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak Friday evening. There is a
  slight chance of lightning strikes Friday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
244 
WHUS46 KSGX 042000
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
100 PM PDT Thu Apr 4 2024

CAZ043-050400-
/O.CON.KSGX.SU.Y.0011.240405T0900Z-240406T1900Z/
San Diego County Coastal Areas-
100 PM PDT Thu Apr 4 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO NOON
PDT SATURDAY...

* WHAT...Large breaking waves up to 8 feet.

* WHERE...San Diego County beaches.

* WHEN...From 2 AM Friday to noon Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west- 
  facing beaches and will peak Friday evening. There is a slight 
  chance of lightning strikes Friday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-050400-
/O.CON.KSGX.BH.S.0008.240405T0900Z-240406T1500Z/
Orange County Coastal Areas-
100 PM PDT Thu Apr 4 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM FRIDAY TO NOON
PDT SATURDAY...

* WHAT...Breaking waves of 4 to 6 feet with sets to 7 feet.

* WHERE...Orange County beaches.

* WHEN...From 2 AM Friday to 8 AM Saturday.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak Friday evening. There is a 
  slight chance of lightning strikes Friday afternoon and 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Moede
450 
WHUS46 KSGX 051245
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
545 AM PDT Fri Apr 5 2024

CAZ043-052100-
/O.CON.KSGX.SU.Y.0011.000000T0000Z-240406T1900Z/
San Diego County Coastal Areas-
545 AM PDT Fri Apr 5 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY...

* WHAT...Large breaking waves up to 8 feet.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until noon PDT Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west- 
  facing beaches and will peak Friday evening. There is a slight 
  chance of lightning strikes Friday afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-052100-
/O.CON.KSGX.BH.S.0008.000000T0000Z-240406T1500Z/
Orange County Coastal Areas-
545 AM PDT Fri Apr 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

* WHAT...Breaking waves of 4 to 6 feet with sets to 7 feet.

* WHERE...Orange County Coastal Areas.

* WHEN...Through Saturday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak Friday evening. There is a 
  slight chance of lightning strikes Friday afternoon and 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

EA
993 
WHUS46 KSGX 052050
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
150 PM PDT Fri Apr 5 2024

CAZ043-060400-
/O.CON.KSGX.SU.Y.0011.000000T0000Z-240406T1900Z/
San Diego County Coastal Areas-
150 PM PDT Fri Apr 5 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY...

* WHAT...Large breaking waves up to 8 feet tonight, subsiding
  Saturday.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until noon PDT Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west-
  facing beaches and will peak this evening. There is a slight
  chance of lightning strikes this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-060400-
/O.CON.KSGX.BH.S.0008.000000T0000Z-240406T1500Z/
Orange County Coastal Areas-
150 PM PDT Fri Apr 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

* WHAT...Breaking waves of 4 to 6 feet with sets to 7 feet
  tonight, subsiding Saturday.

* WHERE...Orange County Coastal Areas.

* WHEN...Through Saturday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Surf will peak this evening. There is a
  slight chance of lightning strikes this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
753 
WHUS46 KSGX 060418
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
918 PM PDT Fri Apr 5 2024

CAZ043-061300-
/O.CON.KSGX.SU.Y.0011.000000T0000Z-240406T1900Z/
San Diego County Coastal Areas-
918 PM PDT Fri Apr 5 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SATURDAY...

* WHAT...Large breaking waves locally to 8 feet tonight, 
  subsiding gradually late tonight and Saturday morning.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until noon PDT Saturday.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west-
  facing beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-061300-
/O.CON.KSGX.BH.S.0008.000000T0000Z-240406T1500Z/
Orange County Coastal Areas-
918 PM PDT Fri Apr 5 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM PDT
SATURDAY...

* WHAT...Breaking waves of 3 to 6 feet with local sets to 7 feet
  tonight, subsiding gradually late tonight and Saturday morning.

* WHERE...Orange County Coastal Areas.

* WHEN...Through Saturday morning.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Highest surf will be on the more westerly
  facing beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Maxwell
051 
WHUS46 KSGX 061243
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
543 AM PDT Sat Apr 6 2024

CAZ043-061500-
/O.CON.KSGX.SU.Y.0011.000000T0000Z-240406T1900Z/
San Diego County Coastal Areas-
543 AM PDT Sat Apr 6 2024

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Large breaking waves locally to 7-8 feet this morning.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until noon PDT.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion.

* ADDITIONAL DETAILS...Highest surf will be on exposed west- 
  facing beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

CAZ552-061500-
/O.CON.KSGX.BH.S.0008.000000T0000Z-240406T1500Z/
Orange County Coastal Areas-
543 AM PDT Sat Apr 6 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WHAT...Breaking waves of 3 to 6 feet with local sets to 7 feet.

* WHERE...Orange County Coastal Areas.

* WHEN...Through this morning.

* IMPACTS...Dangerous swimming and surfing conditions.

* ADDITIONAL DETAILS...Highest surf will be on the more westerly 
  facing beaches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Apr 3, 9:14 AM PDT, 4 hours 8 minutes earlier.

Area forecast discussion, Apr 3, 9:14 AM PDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
914 AM PDT Wed Apr 3 2024

.SYNOPSIS...
Dry and warmer today with patchy dense fog for coastal areas early
this morning. Much cooler on Thursday with strong gusty southwest
to west winds developing on Thursday afternoon and continuing
into Friday night. Widespread precipitation is expected from the
coast to the mountains for late Thursday night into Friday evening
with the snow level lowering to 3000 to 3500 feet. There is also
a slight chance of thunderstorms for Friday afternoon. Drier and a
little warmer for the weekend with a chance for showers near the
mountains on Monday. Then drier with high temperatures warming to
around average for the middle of next week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.Morning Update...
Low clouds near coastal areas led to some foggy conditions this
morning, where areas near John Wayne Airport in Orange County went
down near 1/8 mile visibility. Fog will linger a bit longer along
the OC coast before clearing later today. Hope you are able to
enjoy the beautiful weather as this will be the last day of nicer
weather for many, though the Coachella Valley will hang onto highs
near 80 tomorrow as well. Winds will increase this afternoon for
mountains and deserts as another area of low pressure looms to the
north.

Wind and snow alerts will be considered this afternoon as strong
winds are expected across the mountains into the portions of the
deserts as the low pressure system moves in Thursday and Friday.
Wind gusts over 45 MPH are likely across desert locations.
Rainfall totals will be fine tuned this afternoon, but generally
near to under one half inch is expected west of the mountains.
Snowfall will be more significant with travel disruptions likely
Thursday and Friday.

The weekend looks to continue to be dry, but cool. A weak system
will dip down into the area mainly impacting the mountains with
light showers. Drier and warmer weather is likely by the middle of
next week.

.Previous Discussion (514 AM Today)...

.SHORT TERM (Today through Friday)...
High temperatures will be warmer today with the greatest warming,
of around 5 degrees, for the mountains and high desert. Patchy low
clouds and fog have developed over the coastal waters and adjacent
coastal areas beneath a shallow marine inversion with locally
dense fog being reported at John Wayne Airport. The marine layer
is expected to deepen with low clouds for late tonight into
Thursday morning extending well inland across most of the valleys.

Onshore flow will strengthen on Thursday with Thursday high
temperatures much cooler, as much as 15 degrees cooler for the
valleys. Gusty southwest to west winds will strengthen on
Thursday afternoon and will continue through Friday into Friday
night. The strongest gusts are expected along and near the desert
slopes of the mountains to 60 to 70 mph with gusts near the coast
to around 35 mph. There could be isolated damaging gusts to near
80 mph late Thursday afternoon in the Lucerne Valley near the
desert foothills of the San Bernardino Mountains.

Some lighter precipitation could develop as early as Thursday
afternoon with precipitation expected to end from the north Friday
night. Much of the precipitation is expected from late Thursday
night through Friday afternoon. There is also a slight chance for
thunderstorms on Friday afternoon. There could be small hail from
some of those thunderstorms. There could also be graupel from
thunderstorms and some of the stronger showers.

Rainfall is expected to range from around one-quarter inch near
the coast to around one inch in the mountains with locally greater
amounts. For the deserts, less than one-quarter inch is expected
for the Apple and Lucerne Valleys and less than one-tenth inch for
the lower deserts.

The snow level will lower to around 3000 to 3500 feet for late
Thursday night through Friday night. Snowfall through Friday
evening of 1 to 3 inches is possible as low as 3000 feet with 3 to
6 inches from 4500 to 5500 feet, 6 to 12 inches from 5500 to 6500
feet, with 12 to 16 inches on the higher peaks.

High temperatures on Friday will be quite cool, mostly in the 50s
for coastal areas, in the 40s to mid 50s for the valleys, in the
40s for the high desert, mid 50s to mid 60s for the lower deserts,
and in the mid 20s to mid 30s for the mountains. These high
temperatures are as much as 25 to 35 degrees below average for the
mountains. Several locations could set new records for the
coldest high temperature for the date.

&&

.LONG TERM (Saturday through Tuesday)...
The weekend will be drier and a little warmer with weak high
pressure aloft on Saturday. A low pressure system from the
northwest could bring some showers some time around Sunday night
and Monday with the greater chances near the mountains. Then
warmer and drier for the middle of next week with Wednesday high
temperatures warming to around average.

&&

.AVIATION...
031600Z...Coast/Valleys...Areas of low clouds with bases 800-1000
feet MSL will remain offshore through this afternoon. Greater
coverage of low clouds to develop after 04Z and spread 20-25 miles
inland by sunrise Thursday. Bases would start at around 1000 feet
MSL, but rise steadily Thursday morning.

Otherwise, mostly clear with unrestricted VIS through tonight.

&&

.MARINE...
No hazardous marine conditions are expected through Thursday
morning. Northwest winds gusting 20-30 knots with choppy seas are
expected Thursday night through Saturday morning. Strong winds and
hazardous seas are possible again late Sunday in the outer waters.

&&

.BEACHES...
Short-period west northwest swells of up to 8 ft in deep water will
bring elevated surf with dangerous swimming conditions on Friday.
Stay tuned for updates as conditions warrant.
&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

MORNING UPDATE/PREVIOUS PUBLIC...APR/17
AVIATION/MARINE...PG

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:04 PM PDTHigh Wind WarningSGXRiverside15 hr
Apr 3, 1:04 PM PDTWind AdvisorySGXRiverside, San Bernardino, San Diego58 hr
Apr 3, 1:14 PM PDTWinter Storm WarningSGXRiverside, San Bernardino58 hr
Apr 3, 1:14 PM PDTWinter Weather AdvisorySGXSan Diego58 hr
Apr 3, 1:22 PM PDTSmall Craft AdvisorySGX67 hr
Apr 3, 1:22 PM PDTHigh Surf AdvisorySGXSan Diego71 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.